U.S. doctors online nowAsk doctors free
A 38-year-old member asked:

What to do if i have been on fentanyl patch by my dr for 3 yrs how long does it take to get out of my system?

1 doctor answer1 doctor weighed in
Dr. Ronald Herring
Anesthesiology 17 years experience
Fentanyl: There are two answers. Chemically, the transdermal fentanyl will be gone in about 48-72 hours. Thats because the dermis holds on to the drug and it can be a slow, slow release. Physically, you have a narcotic addiction that will take much longer to address. See a pain/addiction specialist for weaning oversight. Don't go cold turkey.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 48-year-old member asked:
3 doctor answers6 doctors weighed in
A 41-year-old member asked:
1 doctor answer2 doctors weighed in
A 43-year-old female asked:
2 doctor answers3 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 14, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.